# SDR ASAA2016052916878

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,482 hours, 11,081 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 9000, COWL ANTI-ICE AND MASTER CAUTION LIGHTS ILLUMINATED ON THE NR 1 ENGINE. CYCLED ENGINE ANTI-ICE SWITCHES OFF.  LIGHT EXTINGUISHED.  ACCOMPLISHED QRH PROCEDURE, CLIMBING OUT OF 15000, TURNED ENGINE ANTI-ICE ON. OPERATED NORMAL. NO WARNING LIGHT.  ACFT GROUNDED. INSPECTED NR 1 ENGINE COWL ANTI-ICE VALVE. NO DEFECTS FOUND.  PERFORMED OPS CHECKED IAW AMM 30-21-11.  OPS CHECK OK. NO PREVIOUS HISORY FOR 30 DAYS.  GROUND VERIFICATION SUCCESSFUL.
